Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Lie algebra cohomology of certain infinite-dimensional representations

Author: M. S. Osborne
Journal: Bull. Amer. Math. Soc. 80 (1974), 852-854
MSC (1970): Primary 18H25, 22E45
MathSciNet review: 0439996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Kostant, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math. (2) 74 (1961), 329-387. MR 26 #265. MR 142696
  • 2. M. S. Osborne, Lefschetz formulas on non-elliptic complexes, Thesis, Yale University, New Haven, Conn., 1972.
  • 3. W. Schmid, On a conjecture of Langlands, Ann. of Math. (2) 93 (1971), 1-42. MR 44 #4149. MR 286942
  • 4. G. Warner, Harmonic analysis on semisimple Lie groups. I Die Grundlehren der math. Wissenschaften, Band 188, Springer-Verlag, New York, 1972.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H25, 22E45

Retrieve articles in all journals with MSC (1970): 18H25, 22E45

Additional Information


American Mathematical Society